# SDR QXEA2020012800057

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 26,224 hours, 28,482 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 820100007
- Part serial: 20081227742
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 16,457 hours, 17,340 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESS MASTER WARNING ON CLIMBOUT AT 13500'. UNABLE TO CONTROL PRESSURE IN AUTO & MANUAL. DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING. REMOVED FROM SERVICE. REPLACED ECU IAW Q400 AMM TASKS 21-61-01-000-801/400-801 OPS CHECKS GOOD A/C PRESSURIZATION SYS OP CHECKS GOOD IAW Q400 AMM TASK 21-31-00-720-801. RETURNED TO SERVICE.
